Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/109201
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Repeated Nash implementation
Author: Mezzetti, C.
Renou, L.
Citation: Theoretical Economics, 2017; 12(1):249-285
Publisher: Wiley Online Library
Issue Date: 2017
ISSN: 1933-6837
Statement of
Responsibility: 
Claudio Mezzetti, Ludovic Renou
Abstract: We study the repeated implementation of social choice functions in environments with complete information and changing preferences. We define dynamic monotonicity, a natural but nontrivial dynamic extension of Maskin monotonicity, and show that it is necessary and almost sufficient for repeated Nash implementation, regardless of whether the horizon is finite or infinite and whether the discount factor is “large” or “small.”
Keywords: Dynamic monotonicity; Nash implementation; Maskin monotonicity; repeated implementation; repeated games
Rights: Copyright © 2017 The Authors. This is an open access article under the terms of the Creative Commons Attribution-NonCommercial License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited and is not used for commercial purposes.
RMID: 0030076173
DOI: 10.3982/TE1988
Grant ID: http://purl.org/au-research/grants/arc/DP120102697
Appears in Collections:Economics publications

Files in This Item:
File Description SizeFormat 
hdl_109201.pdfPublished version410.48 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.